MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that when they he inserted the sensor the little needle did not come.Customer blood glucose level was 150 mg/dl.The device will be returned for analysis.
 
Additional Manufacturer Narrative
The information provided with the initial report was incorrect.The correct information has been included with this report.(b)(4).
 
Event or Problem Description
The customer stated the little needle instead of going in it just kind of bunched up and needle did not go in the body and no medical intervention was needed.
 
Additional Manufacturer Narrative
Inspected one opened/used sensor and performed visual inspection and found sensor cannula during analysis, but found cannula split from tubing.Unable to confirm customer received sensor in said condition due to customer returned opened/used.(b)(4).

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8114752
Report Number2032227-2018-68648
Device Sequence Number16539072
Product Code OZO
UDI-Device Identifier00643169786738
UDI-Public(01)00643169786738(17)190309(10)HG2R3HG
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/09/2019
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberHG2R3HG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer12/11/2018
12/13/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date12/13/2018
12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight253